Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dave84

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dave84

  • Rank
    New Member
  1. wait a minute. how have you had the prescription for months? my derm said that you have to get it filled within 7 days of issuing it.
  2. the same thing happened to me. try only washing your face at bedtime with cold water and not even touching it the rest of the day. it's helping for me.
  3. well i've only been on it for 5 weeks and it just now seems to be improving a bit. the oiliness went away in just a couple days, i went through an initial breakout, but it was'nt all that bad. as far as side effects, so far only minor chapped lips (thank god). i am very happy with it so far. if this does the job, it will be a lifesaver for me.
  4. ok, so im done with my first month of accutane and a girl that i am absolutely in love with asked me to go to the bar with her this weekend. it says not to drink alcoholic beverages while on accutane, but has anybody done it???? and if so what happened? i REALLY want to go because i've been crazy about this girl for about 9 months now.
  5. i've been on claravis for a month and my skin isnt oily at all anymore, but my acne is horrific, i think its just the initial breakout though
  6. i did the same thing as you. i bought a bunch of eye drops and nose drops and lotions when i started and so far i havent had much of a problem, but then again ive only been on tane for one month. i hope to god that i don't get any major dryness or other problems.
  7. i started accutane last friday and i'm taking 120 mg a day, i am 6'2" and about 185 lbs.
  8. yep, stress causes acne and acne causes stress. it's a vicious cycle.
  9. they're all the same, but clarivis is much, much cheaper than the rest.
  10. i've been on accutane for 4 days and my face has gotten red as a tomato. will it stay that way for the whole treatment? if so, what could i use to lessen it. it is very embarrasing.
  11. i'm starting accutane tomorrow and i'm very excited but also very nervous. i hear that there can be a SEVERE initial breakout with this stuff because it pushes acne up to the surface. i just got done taking differin for 3 weeks and it made my acne much worse, and it also said that it would make acne worse for a few weeks, so i was just wondering, since the differin has pushed some of the acne to the surface already will that mean that my initial breakout won't be as bad? does anyone know about t
  12. when i took it i did'nt get a breakout, but the stuff did'nt work too well either.
  13. i don't know what other antibiotics might work. one tip i do have: if you have just got done taking tetracycline and minocycline make sure it is TOTALLY out of your system before you start accutane because i've heard that tetracycline and accutane cause people to have increased fluid pressure to the brain when taken at the same time. so be careful.
  14. dave what was your dose and what was your weight? sorry but i don't remember the dose or weight at the time.
  15. i used it about a year ago with retin a and it didnt work for me
×